# SDR FDEA202203240673

- Difficulty date: March 24, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT RIGHT HAND WING TANK STRINGER END 14 (   UPPER) BETWEEN XORS 506 TO XORS 538. EXISTING REPAIR AT RIGHT HAND WING TANK STRINGER END 14 BETWEEN XORS 506 TO XORS   538 EVALUATED AND FOUND NOT REPAIRED IN ACCORDANCE WITH SRM 57-00-03-2R REPAIR 5   FIGURE 201. RIGHT HAND WING TANK STRINGER END 14 CARRIED OUT REPAIR IN   ACCORDANCE WITH EA 1-5750-90025A  PART 2.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
